Doctor insights on:
Review with doctor: Klonopin and Restoril (temazepam) are similar chemically, sedating, anti-anxiety. Better to take one or the other. However, discuss with prescribing doctor to be sure you understand the reason for taking both. Avoid alcohol while taking these medications. I hope this helps. ...Read moreSee 1 more doctor answer
Temazepam (restoril) -- a benzodiazepine -- is a sedative/hypnotic used for the short-term (7-10 days) treatment of insomnia. It helps you fall asleep faster, decreases the # of times you awaken during the night, & gives you longer periods of uninterrupted sleep. It produces a calming effect. Take 30 min before bedtime. To avoid temporary memory loss, be sure to get 7-8 hrs ...Read more
Yes and no: Clonazepam and xanax (alprazolam) are benzodiazepines often used to treat anxiety-panic attcks, gad or ptsd. They are similar but xanax (alprazolam) is shorter acting and more potent than Clonazepam whixh is less strong and action lasts longer. Xanax (alprazolam) also can lead to addiction more than clonazepam. ...Read more
See below: There is no dosing equivelancy for these medications. They are used for different reason and are not interchangeable. ...Read more
Which is stronger: About the same.Get a more detailed answer ›
Yes: Yes, there are no interactions according to my reference Epocrates. ...Read more
Not recommended: Metaxaolne is a pretty strong muscle relaxant that can cause sedation. Ativan, (lorazepam) as a benzodiazepine, is also a strong muscle relaxant and sedating medication. Using the two together can cause severe sedation and their side effects can compound. If you have been prescribed both, stagger the dosing to avoid these compounding side effects. Hope this helps! ...Read more
Can you take 75 mg diphenhydramine HCl (tylenol (acetaminophen) simply sleep) with .5 mg diazepam (valium)?
Probably: I think you mean 5 mg of diazepam, not .5. 75 mg of diphenydramine is a bit high. Tegether, they synergize for additional sedation. Alone, it is probably not enough to be a problem, but if combined with other sedating agents or alcohol, you would be taking a risk, possibly a serious one. ...Read more
Not advised: Ativan (lorazepam) and Restoril (temazepam) are both benzodiazepine tranquilizers. Their effects can add together in a potentially dangerous way. That said, sometimes doctors prescribe both, with careful instructions to take them at different times (Ativan during the day, Restoril only at night). Since "benzos" are addictive, taking 2 different kinds is doubly risky. ...Read moreSee 1 more doctor answer
Ativan + Hydroxyzine: Both Ativan and Hydroxyzine are used for Anxiety and tension. Let the Wise Person in you ask: •Reasons for taking Ativan •Tolerance •Use of Alcohol •Stresses in life causing Anxiety and tension •Reasons to add Hydroxyzine See a Psychiatrist for: •Benefits and side effects •Tolerance and Habit forming of Ativan •Therapy for stresses of life •Breathing Relaxation •Music Relaxation •Meditation ...Read moreSee 1 more doctor answer
Hard to say: Xanax (alprazolam) is much more potent than temazepam. You also have not shared the dosage of your xanax (alprazolam). I suggest discussing with your own physician, who knows what s/he gave you. If these have been obtained illegally, please don't use them. ...Read moreSee 1 more doctor answer
Can i take 1000 mgs Depakote 10 mgs Valium 25 mgs doxepin and 300 mgs Trileptal together at bed time?
There is a drug : Interaction between trileptal and valium. Valium blood levels rise in the presence of trieptal, so it is generally recommended practice to lower the valium dose while on trileptal. All of the other medications are safe to be taken together. I would not take the full 25 mg of valium along with the combination however. Talk to your prescribing physician about this. Best wishes. ...Read more
Taking 1000 mgs Depakote 10 mgs Valium 10 mgs Ambien at bed time. Can i still take 5 mgs of saphris (asenapine)?
Ask your doctor: Dd your doctor prescribe these to be taken all at once? The combo of valium and Ambien is deadly. Please don't take them together tonight, and call your doctor in the morning. As for Depakote and saphris, (asenapine) do take these as going without could cause a relapse of your bipolar disorder. Be well. ...Read more